# SDR SWAA2024090316752

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 RBL 33 AT FWD GALLEY AREA 2024-458672<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 33 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG-141A5400 SHEET 33 REV : - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 33 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG-141A5400 SHEET 33 REV : - SEE INDIVIDUAL SIGN-OFF BELOW
